Alert archive / Indiana / River Flood Warnings in 2018

River Flood Warning 226, NWS Indianapolis, IN

September 8, 20184 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Sep 8, 2018, 12:32 PM EDT for 4 counties in Indiana. It took effect at Sep 9, 2018, 5:03 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2018, 12:32 PM EDT (16:32 UTC)
In effect from
Sep 9, 2018, 5:03 AM EDT
Expired
Sep 10, 2018, 2:42 AM EDT
In force
22 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Moderate

Counties Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fall Creek (IN) near Fortville (FCFI3). The gauge peaked at 6.61 ft at Sep 10, 2018, 2:00 AM EDT.

actionminormoderatemajor51009/0809/0909/1009/11
Action stage
6 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03351500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Sep 8, 10:29 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Sep 8, 10:29 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1029 AM EDT Sat Sep 8 2018

.UPDATE...
The NEAR TERM and AVIATION Sections have been updated below.

&&

.SYNOPSIS...
Issued at 352 AM EDT Sat Sep 8 2018

Flooding rains are expected to impact central Indiana for the next
couple of days, with dangerous flash flooding possible. After that
dry weather and cooler temperatures are expected, but longer range
solutions show warmth headed back to the area in the extended.

&&

.NEAR TERM /Rest of Today/...
Issued at 1029 AM EDT Sat Sep 8 2018

Rain continues across central Indiana this morning with the
remnants of Gordon beginning to expand into the region and
interact with the remnant boundary. Most of the heavier rain has
been south of I-70 so far this morning but most everyone is
getting wet. 14Z temperatures were in the 60s.

Really not much to change in the current forecast. With the
arrival of the Gordon remnants into the afternoon...expect
rainfall rates to really ramp up over the next few hours over much
of the area. Primary focus for heaviest rainfall will be near and
south of I-70 but as mentioned above...all of central Indiana will
be impacted through tonight. Multiple factors continue to support
potential for widespread and excessive rainfall amounts...
including a rich tropical moisture fetch with precip water values
in excess of 2 inches...exceptionally high freezing levels that
support warm rain processes and very efficient rainfall and
strong low level forcing. 100 pops will continue through tonight.

To this point...heavier rainfall amounts have been isolated
enough over south central indiana to carry Flood Advisories. That
being said...greater concern that the more widespread and heavier
rainfall rates will support the need for warnings in some areas as
the day goes on. Will continue to monitor.

Only adjustments were to nudge high temps down a couple degrees
and bump winds up later today. Expect little to no movement to
temps from current readings.

Zone and grid updates out.

&&

.SHORT TERM /Sunday through Monday night/...
Issued at 352 AM EDT Sat Sep 8 2018

Forecast focus is on timing out the end of the heavy rainfall
potential. Models are in fairly good agreement that heavy rain will
continue over much of the area into Sunday morning. Some models
indicate this potential lasts through Sunday, while other runs
indicate some potential for the system to eject a bit faster with
only some light to moderate rain for Sunday afternoon and even that
could be restricted to mainly the eastern half of the area. Think
most of the area will see rain Sunday morning, with all but the far
western counties having rain continue into Sunday afternoon,
although by that point it should be diminishing. Carried small pops
in the eastern counties then through Monday with some uncertainty
regarding the timing of a kicker wave to boot the system out of the
area. Temperatures should be fairly cool through the short term with
all of the rain chances and overall cloudy skies.

&&

.LONG TERM /Tuesday through Saturday/...
Issued at 308 AM EDT Sat Sep 8 2018

Models agree that high pressure will keep it a mostly or all dry
long term as Florence takes aim at the southeast coast.

Below normal temperatures with mostly highs in the middle and upper
70s are expected through Wednesday before temperatures return to
normal with highs in the lower and middle 80s for late week and next
weekend.

&&

.AVIATION /Discussion for 081500Z TAF Issuance/...
Issued at 1029 AM Sat Sep 8 2018

Little change to terminals as significant impacts continue all day
with sub-IFR conditions. 12Z discussion follows.

Good confidence Gordon will bring poor flying conditions to the
terminals along with occasional heavy rain through the period.
Confidence is not great on timing, but flying conditions will
fluctuate from MVFR to IFR. Would also not rule out thunder, but
chances too low to include in any terminal.

Northeast winds 10 to 15 knots will gust to 21 to 25 knots after 16z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...CP
NEAR TERM...Ryan
SHORT TERM...CP
LONG TERM...MK
AVIATION...MK/Ryan
Hazardous weather outlook, Sep 8, 3:41 AM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
341 AM EDT Sat Sep 8 2018

INZ021-028>031-035>049-051>057-060>065-067>072-091000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
341 AM EDT Sat Sep 8 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Widespread showers and a few thunderstorms are expected.

Hazards: Heavy rain, flash flooding, and cloud to ground lightning.

Timing: Through tonight.

Discussion: A stationary front and the tropical remnants of Gordon will
produce widespread showers and a few thunderstorms through tonight.
Heavy rain and flash flooding are a concern.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Heavy rainfall will remain a concern over east central
Indiana through early afternoon Sunday. Flash flooding will be
possible. River flooding will also develop along most central
Indiana rivers by Sunday or early next week. Significant flooding
will be possible. A few lightning strikes are possible through early
afternoon Sunday.

Discussion: A stationary front combined and the remnants of Gordon
will bring widespread showers to central Indiana through Sunday.
After that, high pressure will provide dry and warmer weather.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any observed
flooding through the weekend.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Sep 8, 8:33 AM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 AM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY RAIN       2 NNE BLOOMINGDALE      39.86N 87.23W
09/08/2018  M3.78 INCH       PARKE              IN   PUBLIC

&&

MRD
Local storm report, Sep 8, 9:07 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
907 AM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     HEAVY RAIN       2 SW PURDUE UNIVERSITY  40.41N 86.94W
09/08/2018  M1.17 INCH       TIPPECANOE         IN   ASOS

            ASOS STATION LAF, PURDUE UNIVERSITY AIRPORT.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0753 AM     HEAVY RAIN       3 ESE FAIRLAND          39.58N 85.80W
09/08/2018  M2.87 INCH       SHELBY             IN   ASOS

            ASOS STATION GEZ, SHELBYVILLE MUNICIPAL
            AIRPORT. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

0753 AM     HEAVY RAIN       1 SSE EAGLE CREEK RESER 39.83N 86.29W
09/08/2018  M2.48 INCH       MARION             IN   ASOS

            ASOS STATION EYE, EAGLE CREEK AIRPARK
            AIRPORT. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

0753 AM     HEAVY RAIN       4 SW SEELYVILLE         39.45N 87.31W
09/08/2018  M1.14 INCH       VIGO               IN   ASOS

            ASOS STATION HUF, HULMAN REGIONAL AIRPORT.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0753 AM     HEAVY RAIN       3 SW WHITEHALL          39.14N 86.62W
09/08/2018  M1.07 INCH       MONROE             IN   ASOS

            ASOS STATION BMG, MONROE COUNTY AIRPORT. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0753 AM     HEAVY RAIN       2 SW ROYERTON           40.24N 85.40W
09/08/2018  M3.76 INCH       DELAWARE           IN   ASOS

            ASOS STATION MIE, DELAWARE COUNTY-JOHNSON
            FIELD AIRPORT. THE DURATION OF THE HEAVY
            RAIN EVENT WAS 24 HOURS.

0755 AM     HEAVY RAIN       6 NNE ZIONSVILLE        40.03N 86.25W
09/08/2018  M3.08 INCH       BOONE              IN   AWOS

            AWOS STATION TYQ, INDIANAPOLIS TERRY
            AIRPORT. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

&&
Local storm report, Sep 8, 9:17 AM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
917 AM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       2 WSW ROCKVILLE         39.75N 87.27W
09/07/2018  M2.45 INCH       PARKE              IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0530 AM     HEAVY RAIN       5 W ATLANTA             40.22N 86.12W
09/08/2018  M1.67 INCH       HAMILTON           IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0600 AM     HEAVY RAIN       FLORA                   40.54N 86.52W
09/08/2018  M1.68 INCH       CARROLL            IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 SW WILLIAMS           38.77N 86.68W
09/08/2018  M1.67 INCH       MARTIN             IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 E VINCENNES           38.68N 87.46W
09/08/2018  M2.43 INCH       KNOX               IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 SE RIDGEVILLE         40.26N 85.00W
09/08/2018  M1.78 INCH       RANDOLPH           IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 SE PENCE              40.35N 87.50W
09/08/2018  M1.71 INCH       WARREN             IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 NE GREENSBORO         39.90N 85.43W
09/08/2018  M2.04 INCH       HENRY              IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 WSW MORRISTOWN        39.67N 85.72W
09/08/2018  M2.13 INCH       SHELBY             IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       LEBANON                 40.05N 86.48W
09/08/2018  M3.68 INCH       BOONE              IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 NE SHARPSVILLE        40.42N 86.05W
09/08/2018  M2.25 INCH       HOWARD             IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 NNW NEW MARKET        39.97N 86.93W
09/08/2018  M4.18 INCH       MONTGOMERY         IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 S COLUMBUS            39.17N 85.92W
09/08/2018  M1.52 INCH       BARTHOLOMEW        IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0735 AM     HEAVY RAIN       1 S GESSIE              40.07N 87.50W
09/08/2018  M2.92 INCH       VERMILLION         IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0740 AM     HEAVY RAIN       WILLIAMS                38.80N 86.65W
09/08/2018  M1.53 INCH       LAWRENCE           IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0745 AM     HEAVY RAIN       1 SE NOBLESVILLE        40.05N 86.02W
09/08/2018  M2.98 INCH       HAMILTON           IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0805 AM     HEAVY RAIN       1 ENE BROOKLYN          39.54N 86.36W
09/08/2018  M1.93 INCH       MORGAN             IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0519 AM     HEAVY RAIN       1 ESE LEBANON           40.05N 86.46W
09/08/2018  M4.17 INCH       BOONE              IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0600 AM     HEAVY RAIN       1 NW AVON               39.77N 86.40W
09/08/2018  M2.87 INCH       HENDRICKS          IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0630 AM     HEAVY RAIN       2 SSE NORA              39.89N 86.12W
09/08/2018  M2.15 INCH       MARION             IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0630 AM     HEAVY RAIN       3 E BROAD RIPPLE        39.86N 86.08W
09/08/2018  M2.55 INCH       MARION             IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       PARKER CITY             40.19N 85.20W
09/08/2018  M3.41 INCH       RANDOLPH           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 WSW WINCHESTER        40.16N 85.02W
09/08/2018  M3.47 INCH       RANDOLPH           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       MODOC                   40.05N 85.13W
09/08/2018  M4.72 INCH       RANDOLPH           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       4 SSW ZIONSVILLE        39.91N 86.31W
09/08/2018  M3.15 INCH       MARION             IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 NNW WARREN PARK       39.81N 86.06W
09/08/2018  M3.55 INCH       MARION             IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 ESE COUNTRY CLUB HEIG 40.12N 85.67W
09/08/2018  M2.38 INCH       MADISON            IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 S ANDERSON            40.06N 85.69W
09/08/2018  M2.25 INCH       MADISON            IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 ESE ANDERSON          40.08N 85.65W
09/08/2018  M2.46 INCH       MADISON            IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 NE AVOCA              38.92N 86.53W
09/08/2018  M1.92 INCH       LAWRENCE           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 N BARGERSVILLE        39.57N 86.17W
09/08/2018  M2.41 INCH       JOHNSON            IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 W NEW CASTLE          39.92N 85.42W
09/08/2018  M2.43 INCH       HENRY              IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 NNW AVON              39.78N 86.39W
09/08/2018  M3.02 INCH       HENDRICKS          IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 NNE FISHERS           39.99N 86.01W
09/08/2018  M3.08 INCH       HAMILTON           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 N MUNCIE              40.22N 85.40W
09/08/2018  M4.37 INCH       DELAWARE           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 W BALL STATE UNIVERSI 40.20N 85.44W
09/08/2018  M3.15 INCH       DELAWARE           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 S ALBANY              40.26N 85.23W
09/08/2018  M3.09 INCH       DELAWARE           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 NNE YORKTOWN          40.19N 85.47W
09/08/2018  M2.24 INCH       DELAWARE           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       BURLINGTON              40.48N 86.39W
09/08/2018  M2.29 INCH       CARROLL            IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 NE COLUMBUS           39.23N 85.88W
09/08/2018  M1.27 INCH       BARTHOLOMEW        IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 ENE WHITESTOWN        40.01N 86.29W
09/08/2018  M4.33 INCH       BOONE              IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 E NEW ROSS            39.96N 86.68W
09/08/2018  M4.06 INCH       BOONE              IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0708 AM     HEAVY RAIN       LYNN                    40.05N 84.95W
09/08/2018  M4.30 INCH       RANDOLPH           IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0730 AM     HEAVY RAIN       2 SW SPEEDWAY           39.77N 86.28W
09/08/2018  M2.65 INCH       MARION             IN   COCORAHS

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

&&
Local storm report, Sep 8, 9:28 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 AM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       1 SW FISHERS            39.95N 86.03W
09/08/2018  M3.25 INCH       HAMILTON           IN   CO-OP OBSERVER

            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS. 4.25 INCHES TOTAL SINCE 4PM FRIDAY.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:39 PM EDTRiver Flood WarningINDShelby3 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby5 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDBartholomew, Jackson5 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington6 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDLawrence, Martin9 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDLawrence, Martin9 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDLawrence, Martin9 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDDelaware, Madison3 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDHamilton, Madison4 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDHamilton, Marion4 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDMarion, Morgan5 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen3 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDGreene, Monroe, Owen6 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike10 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDGibson, Knox10 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDBartholomew4 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDJackson, Jennings, Washington49 hr
Sep 7, 9:39 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDSullivan, Vigo4 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDKnox, Sullivan6 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDKnox, Sullivan64 hr
Sep 7, 9:39 PM EDTRiver Flood WarningINDGibson, Knox, Posey8 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDHoward37 hr
Sep 7, 9:39 PM EDTRiver Flood WarningINDTippecanoe4 days
Sep 7, 9:39 PM EDTRiver Flood WarningINDClay, Greene64 hr
Sep 8, 8:05 AM EDTAreal Flood AdvisoryINDGreene4 hr
Sep 8, 8:52 AM EDTAreal Flood AdvisoryINDLawrence, Monroe4 hr
Sep 8, 9:13 AM EDTAreal Flood AdvisoryINDClay, Owen4 hr
Sep 8, 10:44 AM EDTFlash Flood WarningINDDaviess, Greene, Knox, Martin, Sullivan11 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDHancock28 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDHenry, Rush, Shelby43 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDPutnam24 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Sep 8, 12:32 PM EDTRiver Flood WarningINDDecatur28 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDPutnam39 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDHendricks, Morgan37 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDBoone, Marion38 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDMarion34 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDDelaware, Randolph43 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDClinton, Tippecanoe24 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDCarroll, Howard28 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDMarion43 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDOwen24 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDJohnson34 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDCarroll39 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo64 hr
Sep 8, 12:32 PM EDTRiver Flood WarningINDKnox3 days
Sep 8, 12:50 PM EDTFlash Flood WarningINDLawrence, Monroe6 hr
Sep 8, 12:52 PM EDTFlash Flood WarningINDClay, Owen6 hr
Sep 8, 6:46 PM EDTAreal Flood WarningINDBrown, Clay, Lawrence, Monroe, Morgan, Owen9 hr

Nearby

River Flood Warnings in Indiana, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.